RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1993, Volume 54, Issue 2, Pages 79–84 (Mi mz2391)  

This article is cited in 2 scientific papers (total in 2 papers)

Factorization of an automorphism of a complete boolean algebra into a product of three involutions

V. V. Ryzhikov

M. V. Lomonosov Moscow State University

Full text: PDF file (419 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 1993, 54:2, 821–824

Bibliographic databases:

UDC: 511
Received: 13.11.1991

Citation: V. V. Ryzhikov, “Factorization of an automorphism of a complete boolean algebra into a product of three involutions”, Mat. Zametki, 54:2 (1993), 79–84; Math. Notes, 54:2 (1993), 821–824

Citation in format AMSBIB
\Bibitem{Ryz93}
\by V.~V.~Ryzhikov
\paper Factorization of an automorphism of a complete boolean algebra into a product of three involutions
\jour Mat. Zametki
\yr 1993
\vol 54
\issue 2
\pages 79--84
\mathnet{http://mi.mathnet.ru/mz2391}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1244984}
\zmath{https://zbmath.org/?q=an:0882.06009}
\transl
\jour Math. Notes
\yr 1993
\vol 54
\issue 2
\pages 821--824
\crossref{https://doi.org/10.1007/BF01212847}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1993NL24600023}


Linking options:
  • http://mi.mathnet.ru/eng/mz2391
  • http://mi.mathnet.ru/eng/mz/v54/i2/p79

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. V. Mitin, “Insolubility of the elementary theory of a group of automorphisms in Lebesgue space”, Russian Math. Surveys, 50:3 (1995), 627–629  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    2. V. V. Ryzhikov, “Cohomology Relation for Cocycles that Correspond to Ergodic Skew Products”, Funct. Anal. Appl., 30:1 (1996), 64–66  mathnet  crossref  crossref  mathscinet  zmath  isi
  • Математические заметки Mathematical Notes
    Number of views:
    This page:205
    Full text:80
    References:26
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020